The choice of parameters in generators of pseudorandom numbers
Doklady Akademii Nauk, Tome 307 (1989) no. 3, pp. 529-534
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_307_3_a3,
author = {M. B. Levin},
title = {The choice of parameters in generators of pseudorandom numbers},
journal = {Doklady Akademii Nauk},
pages = {529--534},
year = {1989},
volume = {307},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_307_3_a3/}
}
M. B. Levin. The choice of parameters in generators of pseudorandom numbers. Doklady Akademii Nauk, Tome 307 (1989) no. 3, pp. 529-534. http://geodesic.mathdoc.fr/item/DAN_1989_307_3_a3/